MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA PROSEAL SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTH

TELEFLEX MEDICAL LMA PROSEAL SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTH
Model Number IPN042498
Medical Device Problem Codes Inflation Problem (1310); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "a brand new lma proseal #4 was opened to use for inspection/functional testing.The nurse at clinic found the cuff had difficulty of deflating/inflating.It seems something wrong with its red plug".No patient involvement reported.
 
Event or Problem Description
It was reported "a brand new lma proseal #4 was opened to use for inspection/functional testing.The nurse at clinic found the cuff had difficulty of deflating/inflating.It seems something wrong with its red plug".No patient involvement reported.2 mdrs submitted: 9681900-2021-00022 - difficult to deflate cuff on device; 9681900-2021-00021 - difficult to inflate cuff on device.
 
Additional Manufacturer Narrative
Qn# (b)(4).The device was returned by the customer and sent to the manufacturing site for investigation.The manufacturing site reports: "the device can be deflated and inflated with the check valve.Air releasing via red plug is sluggish.There was no usage record card to indicate the date of initial use and last use of the device.The date of reprocessing the device, reprocessing details and autoclave parameter is unknown.The root cause of the incident is unidentifiable." corrected data: section f10: medical device problem code corrected to 1310 section h6: medical device problem code corrected to 1310.

Brand Name
LMA PROSEAL SIZE 4
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTH
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key12246326
Report Number9681900-2021-00021
Device Sequence Number19611189
Product Code CAE
UDI-Device Identifier04026704319688
UDI-Public04026704319688
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN042498
Device Catalogue Number150040
Device Lot Number8VUAN7R2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2021
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1